Top
10
Doctor insights on: Could Spinal Stenosis Cause Severe Leg And Foot Cramps

Share
Dr. Thomas Dowling
652 doctors shared insights

Spinal Stenosis (Definition)

Spinal stenosis is medical condition in which openings where nerves leave the spine are narrowed. As a result of the narrowed openings, nerves can get pinched off, leading to symptoms such as pain, ...Read more


2

2
I am 54 and I have a spinal stenosis of 5mm. It is becoming more difficult to use the right leg. I get cramps, major weakness, hip goes out and can hardly walk. What shouldi do?

I am 54 and I have a spinal stenosis of 5mm. It is becoming more difficult to use the right leg. I get cramps, major weakness, hip goes out and can hardly walk. What shouldi do?

Stenosis: Unfortunately, medications, manipulation and therapy may improve symptoms, however the pathology will continue to worsen. If you are having neurologic issues of weakness etc, you should be seen by a neurosurgeon or orthopedist with spinal training for eval before things worsen. ...Read more

See 2 more doctor answers
4

4
I Have spinal stenosis and neuropathy. Lots of numbness. Why do my legs and feet feel like they are in ice water at night? Walking is hard.

I Have spinal stenosis and neuropathy.  Lots of numbness.  Why do my legs and feet feel like they are in ice water at night?  Walking is hard.

1 of the symptoms-: -is painful when walking. The usual distance you were able to walk gets shorter as time goes by. You have to stop & rest more often. The coldness can be associated with it also. I am assuming you mean the lumbar spine. ...Read more

5

5
I have spinal stenosis L4-5. Plus spinal stryrinx T2-8. Symptoms have changed pain in leg run down r side of now down back feet numb while sitting up.

Your question is???: You have not asked a question but those symptoms strongly suggest you need a neurologic evaluation as soon as possible. ...Read more

6

6
I am being treated for spinal stenosis but today my right arm, hand, leg and foot are having continuous pins and needle feeling. ?

Many possible causes: You could have spinal stenosis in both the neck & back which occurs in 20% of patients with stenosis in one region. If it is in the neck, the degenerative changes that create the stenosis may also be affecting one of the vertebral arteries leading to stroke like symptoms or you may be having a mini stroke or tia. The other possibility is that it may be a symptom of a demylinating disease like ms. ...Read more

See 1 more doctor answer
8

8
I have lumbar spinal stenosis and have had four back surgeries. I also have nerve damage in my legs and feet.I feel extreme burning and tingling. Now they want to puta spinal cord stimulator (scs) in. Is it a good idea?

I have lumbar spinal stenosis and have had four back surgeries. I also have nerve damage in my legs and feet.I feel extreme burning and tingling. Now they want to puta spinal cord stimulator (scs) in. Is it a good idea?

Good idea: Do the trial then implant i if it works, has out performed revision surgery in studies no reason to think a fifth surgery would be helpful burning pain could be permanent nerve damage with no structural solution blocking the transmission of afferent impulses makes sense to me. ...Read more

See 2 more doctor answers
9

9
Mri-t12-l1 l4-l5 l5-s1 disk protrusion no nerve impingement or spinal stenosis. Left low back buttock leg pain ×3 wks. Foot cold tingling. Worse when sitting standing walking. 10 days steriod no help?

Delaying in this: Circumstance isn't advisable. Your symptoms suggest impingement, either through direct nerve compression or swelling around the nerve. In any event, a discussion with your neurologist/neurosurgeon about an epidural steroid (or transforaminal steroid) injection should happen sooner, rather than later. Although a cold, numb foot may be related to other (vascular) problems, nerve problems are primary. ...Read more

See 2 more doctor answers
10

10
I took gabapentin for cervical stenosis. I had foot cramps and went off the drug. Cramps better, but legs still ache, could this drug induce this?

I took gabapentin for cervical stenosis.  I had  foot cramps and went off the drug.  Cramps better, but legs still ache, could this drug induce this?

Not common: It's not common for cramping complication from Gabapentin as it's effect is on the nervous system. Here's a list of possible side effects, good luck: http://www.Webmd.Com/drugs/mono-8217-gabapentin+-+oral.Aspx?Drugid=14208&drugname=gabapentin+oral. ...Read more

See 1 more doctor answer

Stricture (Definition)

A stricture is an anatomic narrowing of any structure in the body with a lumen. Depending on the organ, the underlying causes can be traumatic, ...Read more


Stenosis (Definition)

Constriction or narrowing of something - duct, artery, passage way such as the outlet of the stomach into the small ...Read more